# SDR 99T64R303AR

- Difficulty date: April 9, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561235516
- Condition: Corroded
- Location: Ws 100
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2798, STRINGER 13 AT XRS 100 CORROSION AT FASTENERS RIGHT WING.  REMOVED CORROSION IAW 51-1-8.  BLENDED AREA IAW BOEING MESSAGE M-7200-99-02208 RED D ITEM 6.  ARROW AIR (M)
